Browse Title Index


 
Issue Title
 
Vol 4, No 1 (2017) Edge Domination Number on Cartesian product of Simple Fuzzy Graphs Abstract
R. Muthuraj, A. Sasireka
 
Vol 3, No 2 (2016) Enhanced Association Rule Mining Algorithm (EARMA) for Reducing Computational Time on Large Data Set Abstract
priyanka rana, Jaspreet Singh, Dr. Shashi Bhushan
 
Vol 3, No 1 (2016) Enhancement of Strassen’s Matrix Using Scilab Abstract
Saloni Jain
 
Vol 5, No 2 (2018) FD and DDA of N2 Function Abstract
Mohd. Farman Ali, Manoj Sharma
 
Vol 8, No 1 (2021) Few Properties of REPRESENTED BY A DIRICHLET SERIES Abstract
Praneeta Verma
 
Vol 5, No 1 (2018) Fibonacci Cordial Labeling of Some Graphs Abstract
amit himmatbhai rokad
 
Vol 3, No 3 (2016) Fractional Calculus of the R-Series Abstract
Mohd. Farman Ali, Manoj Sharma
 
Vol 4, No 2 (2017) Fractional Free Electron Laser Equation and K-Function Abstract
Manoj Sharma, Kishan Sharma
 
Vol 4, No 1 (2017) Fractional Integral and Dirichlet Average of the R-Series Abstract
Mohd. Farman Ali
 
Vol 4, No 1 (2017) Fractional q-calculus of the R-Series Abstract
Mohd. Farman Ali
 
Vol 6, No 1 (2019) FRACTIONAL q-DERIVATIVE AND GENERALIZED K-FUNCTION Abstract
Manoj Sharma, Laxmimorya ., Rajshree Mishra
 
Vol 6, No 1 (2019) Fractional q-Derivative and Generalized N2 Function Abstract
Manoj Sharma, Mohd. Farman Ali
 
Vol 6, No 1 (2019) Fractional q-Derivative and N2 Function Abstract
Manoj Sharma, Mohd. Farman Ali
 
Vol 5, No 2 (2018) Further Results on Some Degree Based Topological Indices of Sierpi´cski Graphs Abstract
Padmapriya P
 
Vol 3, No 1 (2016) Fuzzy Fitness Genetic Algorithm for Single Machine Scheduling Abstract
miss Pushpa, Roshan Lal Hiranwal
 
Vol 6, No 3 (2019) Generalized Yang-Fourier Transforms by using K-Function to Heat Conduction in a Semi-infinite Fractal Bar Abstract
Manoj Sharma, Kiran Sharma
 
Vol 2, No 3 (2015) Genetic Algorithm for Shortest Path Routing Problem Abstract
Charmy Pujara, AM Kothari
 
Vol 2, No 2 (2015) Greedy Algorithm Abstract
Pooja Gulia, Simran Bhatti, Vandana Tayal
 
Vol 3, No 2 (2016) Homogeneous geodesics on the solvable homogeneous principal bundles Abstract
Dr. Reza Chavosh Khatamy
 
Vol 2, No 3 (2015) Image Compression via Non-separable Discrete Fractional Fourier Transform Abstract
Kritika Mittal
 
Vol 2, No 2 (2015) Implementation of Base Line Interferometry Algorithm for Direction Finding Abstract
Medempudi Sri Padma, U. Ratna Kumari, J. Vijayalakshmi
 
Vol 6, No 2 (2019) Injective Coloring Parameters of Some Special Classes of Graphs Abstract
V. Santhosh Priya, N. K. Sudev
 
Vol 4, No 2 (2017) Integral of Generalized M-Function Involving Product of Special Functions Abstract
Laxmi Morya, Manoj Sharma, Rajshree Mishra
 
Vol 4, No 3 (2017) INTEGRAL REPRESENTATION OF K-FUNCTION Abstract
Manoj Sharma, Laxmi Morya, Rajshree Mishra
 
Vol 4, No 3 (2017) Intelligent Ranking Techniques for Software Reliability Growth Models Abstract
Dr. Archana Kumar, Abhinav Juneja
 
51 - 75 of 126 Items << < 1 2 3 4 5 6 > >> 


ISSN: 2394-1979